Antidote to LM potencyI used Hepar Sulph LM 6 dry dose for five days a month ago. I am getting aggravation, i.e., fever with body pains. What is the antidote to that remedy?
manicmpf on 2014-01-25
manicmpf 6 years ago
If you took it a month ago, you would not be
getting an aggravation now. It is more likely
that you have the flu.
LM dosing should be under the supervision of
♡ simone717 6 years ago
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.